# SDR CA060422000

- Difficulty date: April 21, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737290C
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Nicked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT STABILIZER CENTER SECTION AFT UPPER SPAR, UPPER FWD ATTACH LUG FACE NICKED REPAIRED IAW CUSTOMER EA. (TC NR 20060422000)
